# SDR AALA202408124137

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 42,221 hours, 17,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT BETWEEN ROWS 23 AND 24 ABC, HAS BEEN DISLODGED FROM SOCKET AND HANGING BY ITS WIRING. REINSTALLED EMERGENCY LIGHT ASSEMBLY AT ROW 23 ABC. PER AMM 33-51-03.
